Korteweg-de Vries Institute for Mathematics

Photographer: M. Onderwater

dr. H.B. (Hessel Bouke) Posthuma


  • Faculty of Science
    Korteweg-de Vries Instituut
  • Visiting address
    Science Park 107
    Science Park 107  Room number: F3.13
  • Postal address:
    Postbus  94248
    1090 GE  Amsterdam
  • H.B.Posthuma@uva.nl
    T: 0205255166
    T: 0205255217

2018

  • Carlet, G., Posthuma, H., & Shadrin, S. (2018). Deformations of semisimple poisson pencils of hydrodynamic type are unobstructed. Journal of Differential Geometry, 108(1), 63-89. DOI: 10.4310/jdg/1513998030  [details] 

2017

  • Pflaum, M., Posthuma, H. B., & Tang, X. (2017). The Grauert–Grothendieck complex on differentiable spaces and a sheaf complex of Brylinski. Methods and applications of analysis, 24(2), 321 – 332. DOI: 10.4310/MAA.2017.v24.n2.a8 

2016

  • Carlet, G., Posthuma, H., & Shadrin, S. (2016). Bihamiltonian Cohomology of KdV Brackets. Communications in Mathematical Physics, 341(3), 805-819. DOI: 10.1007/s00220-015-2540-4  [details] 
  • Carlet, G., Posthuma, H., & Shadrin, S. (2016). The bi-Hamiltonian cohomology of a scalar Poisson pencil. Bulletin of the London Mathematical Society, 48(4), 617-627. DOI: 10.1112/blms/bdw017  [details] 

2015

  • Pflaum, M. J., Posthuma, H., & Tang, X. (2015). Quantization of Whitney functions and reduction. Journal of Singularities, 13, 217-228. DOI: 10.5427/jsing.2015.13l  [details] 
  • Pflaum, M. J., Posthuma, H., & Tang, X. (2015). The localized longitudinal index theorem for Lie groupoids and the van Est map. Advances in Mathematics, 270, 223-262. DOI: 10.1016/j.aim.2014.11.007  [details] 
  • Pflaum, M. J., Posthuma, H., & Tang, X. (2015). The transverse index theorem for proper cocompact actions of Lie groupoids. Journal of Differential Geometry, 99(3), 443-472. [details] 

2014

  • Carlet, G., van de Leur, J., Posthuma, H., & Shadrin, S. (2014). Towards Lax Formulation of Integrable Hierarchies of Topological Type. Communications in Mathematical Physics, 326(3), 815-849. DOI: 10.1007/s00220-014-1898-z  [details] 
  • Pflaum, M. J., Posthuma, H., & Tang, X. (2014). Geometry of orbit spaces of proper Lie groupoids. Journal für die reine und angewandte Mathematik, 694, 49-84. DOI: 10.1515/crelle-2012-0092  [details] 
  • Pflaum, M. J., Posthuma, H., & Tang, X. (2014). The index of geometric operators on Lie Groupoids. Indagationes Mathematicae, 25(5), 1135-1153. DOI: 10.1016/j.indag.2014.07.014  [details] 

2012

  • Buryak, A., Posthuma, H., & Shadrin, S. (2012). A polynomial bracket for the Dubrovin-Zhang hierarchies. Journal of Differential Geometry, 92(1), 153-185. [details] 
  • Buryak, A., Posthuma, H., & Shadrin, S. (2012). On deformations of quasi-Miura transformations and the Dubrovin-Zhang bracket. Journal of Geometry and Physics, 62(7), 1639-1651. DOI: 10.1016/j.geomphys.2012.03.006  [details] 
  • Posthuma, H. (2012). The Heisenberg group and conformal field theory. The Quarterly Journal of Mathematics, 63(2), 423-465. DOI: 10.1093/qmath/haq052  [details] 
  • Pflaum, M. J., Posthuma, H., & Tang, X. (2012). Quantization of Whitney functions. Travaux Mathématiques, 20, 153-165. [details] 

2011

  • Kowalzig, N., & Posthuma, H. (2011). The cyclic theory of Hopf algebroids. Journal of Noncommutative Geometry, 5(3), 423-476. DOI: 10.4171/JNCG/82  [details] 
  • Posthuma, H. (2011). Dirac Induction for loop groups. Letters in Mathematical Physics, 95(1), 89-107. DOI: 10.1007/s11005-010-0453-x  [details] 
  • Pflaum, M. J., Posthuma, H. B., Tang, X., & Tseng, H-H. (2011). Orbifold cup products and ring structures on Hochschild cohomologies. Communications in Contemporary Mathematics (CCM), 13(1), 123-182. DOI: 10.1142/S0219199711004142  [details] 

2010

  • Hertling, C., Hoevenaars, L., & Posthuma, H. (2010). Frobenius manifolds, projective special geometry and Hitchin systems. Journal für die reine und angewandte Mathematik, (649), 117-165. DOI: 10.1515/CRELLE.2010.091  [details] 
  • Pflaum, M. J., Posthuma, H., & Tang, X. (2010). Cyclic cocycles on deformation quantizations and higher index theorems. Advances in Mathematics, 223(6), 1958-2021. DOI: 10.1016/j.aim.2009.10.012  [details] 

2009

2018

2017

This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library  or the Pure staff  of your faculty / institute. Log in to Pure  to edit your publications. Log in to Personal Page Publication Selection tool  to manage the visibility of your publications on this list.
  • No ancillary activities

edit contact information edit tabs